# SDR SWAA2022120770966

- Difficulty date: November 13, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE. UPPER FIXED TRAILING EDGE PANEL, INBD OF DEFLECTION RIB. LOWER SUPPORT BRACKET FOUND CRACKED ON THE OTBD UPPER FLANGE.  REMOVED DAMAGED SUPPORT BRACKET IAW SRM 51-40-02.  MATCH DRILLED A NEW SUPPORT BRACKET IAW SRM 51-40-05.   PREFORMED NDT PART 6 51-00-00 PROCEDURE.  HFEC INSPECTION ON DAMAGE CUT OUT, NO FAULTS FOUND.  PREFORMED NDT PART 6 51-00-00 PROCEDURE 16, HFEC OPEN HOLE INSPECTION ON MATCH DRILLED SUPPORT BRACKET, NO FAULTS FOUND.   INSTALLED FASTENERS TO LOWER SUPPORT BRACKET IAW SRM 51-40-02. REMOVED AND REPLACED LEFT WING TRAILING EDGE. UPPER FIXED TRAILING EDGE PANEL, INBOARD OF DEFLECTION RIB. LOWER SUPPORT BRACKET IAW SRM 51-40-02
